# SDR SWAA2025050767579

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 78,245 hours, 46,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT ATT NDT REPORTS CAPT SIDE GIRT BAR CATCHING ON DOOR FRAME.   ADJUSTED GIRT BAR IAW AMM 25-66-01.
